# SDR 2002FA0001136

- Difficulty date: August 15, 2002
- Submitted: October 4, 2002
- Operation: General aviation
- Aircraft: N942CE
- Make and model: Beech B200
- Aircraft serial: B1731
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rudder
- Part time: 595 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A 3.5 INCH CRACK APPROXIMATELY 6 INCHES DOWN AND .0200 INCH ON THE RIGHT SIDE TRAILING EDGE OF THE RUDDER.
